# SDR ASO2004F00016

- Difficulty date: May 6, 2004
- Submitted: June 9, 2004
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Engine: Ge CF34*
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE LT AND RT MAIN LANDING GEAR BATT RIB ASSEMBLIES AT WS 53.60 WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE LT AND RT MAIN LANDING GEAR BATT RIB ASSEMBLIES AT WS 53.60 IAW ASA EO.
